# SDR CA961115001

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE3313
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Shorted
- Location: Landing Gear
- Part time: 25,559 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) SHORTLY AFTER TOUCHDOWN, ALL THREE GEAR COLLAPSED. THREE AREAS BEING CHECKED. 1) GEAR SELECTOR VALVE FAILURE; 2) GEAR SELECTOR WIRING FAILURE. 3) GEAR SELECTOR FAILURE. OPERATOR CONFIDENT THAT GEAR WAS SELECTED DOWN AS EVIDENCED BY NIL DAMAGE TO THE GEAR ACTUATORS. LH GEAR FOUND IN UP AND LOCKED POSITION, THUS OPERATOR BELIEVES THAT HYDRAULIC POWER WAS APPLIED TO DRIVE THE GEAR UP DESPITE THE GEAR BEING SELECTED DOWN. IT IS POSSIBLE THAT THE DOWN POWER WIRE SHORTED TO THE UP POWER WIRE RESULTING IN UN-COMMANDED GEAR UP SELECTION.
